# SDR SWIA201436107

- Difficulty date: January 9, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 26,880 hours, 22,126 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD IS CRACKED AT THE PARKING BRAKE CABLE PASS THROUGH.  C-CHECK REPAIRED THE FS 202 BULKHEAD CRACK AT THE PARKING BRAKE CABLE PASS THROUGH IAW REO.
